# SDR IPXA09855953

- Difficulty date: February 13, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 71,337 hours, 23,356 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 57799423
- Condition: Misrepaired
- Location: Fs 690-700
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SS NR 718-F1-50, REPAIR DOUBLER HAS 2 FASTENERS WITH LESS THAN 4D SPACING AND INTERNAL DOUBLER HAS 4 FASTENERS WITH LESS THAN 1.5 ED. FS 690-700, L31R-L33R.  REMOVED AND REPLACED REPAIR PER TIMCO REO-G12800 REV C, AND IPXA EO NR DC 8-5330-33493-A.
